The article you requested is
Venlafaxine-Induced Complex Visual Hallucinations in a 17-Year-Old Boy.
J Clin Psychiatry 2009;70(4):601-603 [letter]
Copyright 2009 Physicians Postgraduate Press, Inc.
To view this item, select one of the options below.
Purchase this PDF for $30
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($125) or print + online ($161 individual).
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send an email
Letter to the Editor
Sir: Emslie et al. recently reported results of 2 controlled
studies of venlafaxine in children and adolescents. In one
study, 2 of 169 subjects experienced hallucinations as an adverse
event. In the other study, 1 of 86 patients experienced
hallucinations. The nature of these hallucinations was not specified
in either article.